# SDR UALA2013012200396

- Difficulty date: January 22, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 79,665 hours, 22,948 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Condition: Loose
- Location: Wx Radar Display
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S TOP HSI WEATHER RADAR BRIGHTNESS KNOB LOOSE.  CAPTAIN`S EFIS CONTROL PANEL PER MM.
